# SDR TAMF20210131006

- Difficulty date: January 28, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 30,169 hours, 9,509 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 21,862 hours, 5,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Scratched
- Location: Lw 1lt Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE TRANSIT CHECK OF THE N330QT AIRCRAFT AT UIO STATION (QUITO, ECUADOR), A SCRATCH WAS FOUND ON THE LEFT SIDE OF THE FUSELAGE, IN THE LOWER 1LT CREW DOOR FRAME.  THE DAMAGE WAS EVALUATED, AND IT WAS FOUND OUT OF ALLOWABLE LIMITS AND A MANUFACTURER CONSULT WAS RESUBMITTED.  A TEMPORARY REPAIR "REWORK" WAS PERFORMED AND IN ACCORDING TO THE MANUFACTURER AIRBUS, REPAIR DESIGN APPROVAL SHEET, REF: 80878102/002/2021, THE AIRCRAFT IS ALLOWED TO BE RELEASED FOR 200 FLIGHT CYCLES BEFORE COMPLETING THE PERMANENT REPAIR.  MANUALS REFERENCES: (AIRBUS SRM TASK A33-200F 53-11-11-283-005), (AIRBUS 53-11-11-283-002), (IRBUS SRM TASK 51-74-00/51-73-00), (AIRBUS REPAIR DESIGN APPROVAL REF 80878102/002/2021).
